MathSciNet Relay Station
MathSciNet bibliographic data
MR731682 (85k:58021c) 58E12 (49F10 53C42)
Barbosa, João Lucas; do Carmo, Manfredo Stability of hypersurfaces with constant mean curvature. Math. Z. 185 (1984), no. 3, 339–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement